|leg cramps and enlarged belly
Mar 7, 2001
my husband has had aids for 4years. now he is having server cramps in his legs at night. and his stomach is enlarged . he takes his medicine. he is59years old. what should i do to help.were do i reading matrial on side effects. and different symonts.
Response from Dr. Feinberg
There is plenty of information about possible medication side effects elsewhere on this site. Leg cramps are not specifically associated with HIV medicines, but an enlarged belly has been described in some people taking HIV therapy (referred to as lipodystrophy). I recommend that your husband discuss these problems with his doctor.
- Do White Bumps On Penis Mean I Have Hiv?
- Blood In Semen After Sucking Penis Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Difference Between Venereal Disease And Std
- How Often Does Chlamydia Cause You To Be Sterile In Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.